# SDR SWAA2023112113922

- Difficulty date: October 24, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 51,132 hours, 31,028 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB RIB # 6 AFT STIFFENER WAS FOUND CRACKED AFTER RIB REMOVAL<[01] REMOVED AND INSTALLED NEW STIFFENER AT LEFT HORIZONTAL STAB RIB # 6 REF 51-40-02-0G-0; DWG 182A1505 AND EA23-155-03219 (WIP 1).;[02] RII; VERIFIED STEP # 1;[03] REMOVED AND INSTALLED NEW STIFFENER AT LEFT HORIZONTAL STAB RIB # 6 REF 51-40-02-0G-0; DWG 182A1505 AND EA23-155-03219 (WIP 1).;[04] RII; VERIFIED REPLACEMENT OF AFT STIFFENER AT HORIZONTAL STAB. RIB # 6;[05] VERIFIED WORKMANSHIP WAS DONE AS PER APPROVED REFERENCES.;[06] EA EA-COMPONENT (EA ATTACHED TO A FAULT FOR A TRACKED COMPONENT) SELECTED AS REPAIR REFERENCE. SEE TASK CARD # TTG8Q00PMEXV;[07] VERIFIED STEP 6;[08] ADDED DE LABOR ROW ONLY TO CLEAR 'IN WORK' STATUS OF COMPLETED FAULT.
